Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suffering from asthma since 3 years. Taking deriphyllin rotacap tablet

Hi, i am 22 yrs old female,iam suffering with asthma since 3yrs it gets aggravated esp in winter ,i h been using tab deryphillin rotacap ,can i be able to get a bit relief with homeopathy.
Asked On : Mon, 23 May 2011
Answers:  3 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to the healthcare magic ,since you are getting this for the past few yrs,we need all the details of the case history and about your personal profile,you can definately be beneffitted with homeopathy ,but you need to takle regular medicines for atleast 2 yrs .
Answered: Mon, 23 May 2011
I find this answer helpful
Homeopath Dr. Pradyumna Shiwan's  Response
Hello !
My dear patient , asthma can be cured by homoeopathic medicine but it is highly advisable that you consult a good homoeopath as the doctor would find a suitable remedy for you to get cured , meanwhile you can start with Blata. Orien. Q 10 drops in a cup of water T.D.S. and please do consult a good homoeopath .
take care have homoeopathic medicine stay healthy .
Answered: Mon, 23 May 2011
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to health care magic.thanks for query.yes dear you get rid out of asthma by homoeopathy treatment.give complete history about you your family and your disease how it begins aggravating,reliving concern any homoeopath nearer to your house or you mail me your full history i suggest you medicine.


Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor